# SDR 95ZZZX2968

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7765M
- Make and model: Mooney M20C
- Aircraft serial: 200018
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Inlet Duct
- Part number: 600064000
- Condition: Wire Broke
- Location: Turbo
- Part time: 185 hours
- Component: Rotomaster, 325E101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT HARDENED WIRE FROM INLET DUCT BROKE LOOSE AND ENTERED TURBO IMPELLER.  SUGGEST WIRE SUPPORTING STRUCTURE BE MOLDED INTO PART TO PREVENT RUST AND BREAKING LOOSE.
